# SDR 05FDEA00734

- Difficulty date: March 31, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Intake
- Part number: 656471910
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INTAKE HOUSING HAS CORROSION ON MOUNTING FLANGE ALONG LOWER   SIDE.
